# SDR 2023FA0000040

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: General aviation
- Aircraft: N388TA
- Make and model: Cessna 208B
- Aircraft serial: 5127
- Aircraft time: 4,789 hours, 8,109 cycles
- Engine: Pwa PT6*
- Engine time: 4,789 hours, 8,109 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 2654008206
- Condition: Blocked
- Location: Engine
- Part time: 2,850 hours, 4,560 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SECONDARY EXHAUST DUCT CRACKED AND PARTIALLY BLOCKED EXHAUST DUCT CAUSING EXHAUST GAS TO ENTER CABIN ALONG WITH SMOKE FROM MELTING DEBRIS..  PROBABLE CAUSE COLD WATER ON HOT EXHAUST ( THIS IS A SEAPLANE ) DURING LANDING AND TAKEOFF.
